# SDR ASAA2021010433815

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 43,732 hours, 12,970 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC FAIL WITH "MAP" FLAG AND "SINGLE FMC OPERATION" IN SCRATCHPAD.  GROUNDED-YES.  PERFORMED B737-800 FIM 34-61 TASK 801, BOTH FMC'S OPERATIONS NORMAL.  SINGLE FMC MESSAGE AND MAP FLAG BOTH EXTINGUISHED.  ETOPS SIGNIFICANT SYSTEM-GROUND VERIFICATION OPERATIONS NORMAL.
